Article citationsMore>>

J. H. He, “An Approximate Solution Technique Depending upon an Artificial Parameter,” Communications in Nonlinear Science and Numerical Simulation, Vol. 3, No. 2, 1998, pp. 92-97. doi:10.1016/S1007-5704(98)90070-3

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.